MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Quadra Allure MP CRT-P; Pulse Generator, Pacemaker, Implantable, With Cardiac Resynchronization (Crt-P)

Abbott Medical (CRM-Sylmar) Quadra Allure MP CRT-P; Pulse Generator, Pacemaker, Implantable, With Cardiac Resynchronization (Crt-P)
Model Number PM3562
Medical Device Problem Code Intermittent Capture (1080)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2026
Type of Reportable Event Malfunction

Brand Name
Quadra Allure MP CRT-P
Common Device Name
Pulse Generator, Pacemaker, Implantable, With Cardiac Resynchronization (Crt-P)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50395601
Report Number2017865-2026-17706
Device Sequence Number8908945
Product Code NKE
UDI-Device Identifier05414734510097
UDI-Public(01)05414734510097(10)A000147795(17)250228
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberPM3562
Device Lot NumberA000147795
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexMale